Advertisement

Siberian Mathematical Journal

, Volume 8, Issue 3, pp 433–442 | Cite as

An interpolation problem. II

  • Yu. A. Kaz'min
Article

Keywords

Interpolation Problem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Yu. A. Kaz'min, An Interpolation Problem. I, Sib. Matem. Zh.,8, No. 2, 293–312 (1967).Google Scholar
  2. 2.
    Yu. A. Kaz'min, On the Two-Point Problem in the Theory of Analytic Functions, Sib. Matem. Zh., 6, No. 4, 938–943 (1965).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • Yu. A. Kaz'min

There are no affiliations available

Personalised recommendations